# SDR HALA2019122600528

- Difficulty date: December 24, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 3,756 hours, 735 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESENT THROUGH 12500,  THE NR 1 ENGINE FIRE LOOP, A FAULT APPEARED ON ECAM WITH NO ASSOCITED CAUTION ALERT MASSAGE LASTED APPROX 2 MIN ON ECAM//T/S REF TSM 26-12-00-810-825-A, PERFORMED VI IAW AMM 26-12-00-200-802, VERFIED ALL CONNECTIONS TIGHT AND SECURED REF AMM 26-12-00-710-002 OPS CHECKED GOOD ACFT OK FOR SERVICE.
